# SDR DALA2025032502212

- Difficulty date: March 20, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N108DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50027
- Aircraft time: 14,530 hours, 6,787 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOILET SERVICE DOOR CUTOUT DOUBLER, FWD EDGE DAMAGED. WORK ACCOMPLISHED ON ER/A # 624822-14 AD REV - ORIGINAL ASSOCIATED ER/A 14-624822 ADDED FOR AC 8108. (LP# 0868332)
